# SDR REXA2017031200365

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 8,195 hours, 5,612 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK IN SEAT 2A HAS FALLEN DOWN. VERIFIED O2 GEN NOT ACTIVATED RESTOWED MASK AT SEAT 2A IAW AMM 35-21-09.
